# SDR CALA2025060905363

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 123,684 hours, 18,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - ESCAPE PATH AISLE LIGHTING ON SEATS 38F, 39F AND 40F NOT ILLUMINATING ESCAPE PATH LIGHTS REPLACED AS PER CMM 25-23-52. PARTS USED: 29-3326-3-0013, QTY :1 ESCAPE PATH LIGHT FIXTURES INSPECTED AND CONFIRMED COMPLIANT TO CMM 25-23-52. OPS GOOD.
